# SDR UIEA2019081325016

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,953 hours, 18,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Engine Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG PRV STATUS MESSAGE.( ACCOMPLISHED BITE OF AIR SUPPLY CONTROL SYSTEM AND FAULTED RT PRV. RESET, AND FAULT ERASED ON CONTROLLER STATUS MESSAGE. ACCOMPLISHED RT ENG IDLE RUN-UP IAW AMM 71-00-00 AND RT ENG RUN-UP OK, NO FAULTS NOTED.
